Results 1 to 3 of 3

Thread: So It's been a week

  1. #1
    Junior Member
    Join Date
    Apr 2008
    Posts
    9

    Unhappy So It's been a week

    So itís been a week since I went to see the doc and was told I had Seb Derm. I have seen little results using Cortaid (1% Hydrocortisone Cream) and Eucerin. It seems to have cleared up in my eye brows and mustache and it is no longer flaky/itchy any where. However, the sides of my nose are still pink. To the point where a few people have commented "get a little sun this weekend?". I have read that I should stop using Steroid like creams after about 5-7 days of use. Although I'm afraid it may comeback, especially where it seems as if it hasnít gone away yet. I have also started using Head and Shoulders on it in hopes that it will help. I havenít seen much change yet, however I do know it can take a little while for H&S to kick in. Iím kind of at a standstill here. Any suggestions? Should it have cleared up by now?

  2. #2
    Moderator phlika29's Avatar
    Join Date
    Apr 2006
    Location
    Dorset, UK
    Posts
    8,371

    Default

    I always find that hydrocortisone cream only ever works to a certain extent and then no more.

    How about trying born to be mild

  3. #3
    Senior Member J-Mill's Avatar
    Join Date
    Oct 2007
    Location
    Toronto, Canada
    Posts
    876

    Default Seb Derm

    Quote Originally Posted by lookingforadvice View Post
    So itís been a week since I went to see the doc and was told I had Seb Derm. I have seen little results using Cortaid (1% Hydrocortisone Cream) and Eucerin. It seems to have cleared up in my eye brows and mustache and it is no longer flaky/itchy any where. However, the sides of my nose are still pink. To the point where a few people have commented "get a little sun this weekend?". I have read that I should stop using Steroid like creams after about 5-7 days of use. Although I'm afraid it may comeback, especially where it seems as if it hasnít gone away yet. I have also started using Head and Shoulders on it in hopes that it will help. I havenít seen much change yet, however I do know it can take a little while for H&S to kick in. Iím kind of at a standstill here. Any suggestions? Should it have cleared up by now?
    I wouldnt worry, hydrocortisone 1% is safe to use for longer periods of time according to numerous studies. If you are using a little on the sides of your nose (where the skin in quite thick in any event) for the next month no big deal. Stronger steroids are not good to use on your face at all, but definitely for no longer then 2 weeks. BTW when you are going to stop using any steroid cream that you have used for a few weeks or more, taper off, just don't stop using it or you will get a rebound flare. Progressively cut your applications down (in half, then half again, and stop).

    BTW stress is one of the #1 causes of seb derm flares for many so try and chill out a bit. Put it is perspective, you look like you got a little sun, so what. Go out and enjoy life before you worry yourself into a worse problem. Take it from a fellow sufferer, the sooner you get used to it being a minor annyance the sooner you will get on in life.

Similar Threads

  1. New Here, First Visit Next Week
    By dawnwest in forum General rosacea questions
    Replies: 3
    Last Post: 2nd April 2011, 08:30 AM
  2. IPT results only last a week? Why? can you help please
    By lindylu in forum Intense pulsed light and laser
    Replies: 24
    Last Post: 10th March 2008, 06:30 PM
  3. Been using red light for a week now
    By jennfran in forum Low level light based therapies
    Replies: 12
    Last Post: 15th October 2007, 09:51 PM
  4. Week 1 of RLT - my experience so far...
    By burnt1970 in forum Low level light based therapies
    Replies: 1
    Last Post: 12th March 2007, 10:57 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •